# SDR AWXA0002145

- Difficulty date: July 31, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498160
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Bulge in skin with cupped fastener heads approx BS 360 STR 28 LTC: Repaired corrosion on lower tee chord and skin at BS 360 STR 28 LT IAW AWA ER 15-5314-01212-DL1
